# SDR A6WA2013082841175

- Difficulty date: July 9, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 26,598 hours, 25,394 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E AT 60.005 CHAFED.  FOUND TO BE OUT OF LIMITS.  R & R L/E SKIN IAW  SRM 51-40-11 & SRM 51-42-13.
